# SDR SWIA201131356

- Difficulty date: December 6, 2011
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 22,046 hours, 13,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L AT FS 280 HAS A CRACK.  (C-CHECK)  REPAIRED PER REO.
